# SDR 95ZZZX1657

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Part number: 22831000001
- Condition: Contaminated
- Location: Rt Mlg
- Component: Eram
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4003 - UNABLE TO EXTINGUISH 'RED' INTRANSIT LIGHT AFTER TAKEOFF WHEN GEAR WAS RETRACTED.  RETURNED TO FIELD WITHOUT INCIDENT.  PIT MAINTENANCE INSPECTED AIRCRAFT AND DISCOVERED ICE AND SAND CONTAMINATION IN RT MLG UPLOCK ROLLER.  CLEANED AND LUBRICATED ROLLER, CONDUCTED A TEST FLIGHT, EVERYTHING OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
